Sections

Weather Forecast

Close
Advertisement

Jackson County Fair begins Wednesday

Email News Alerts

JACKSON -- The Jackson County Fair officially begins on Wednesday, though 4-H members and open class exhibitors will enter their non-livestock projects today at the fairgrounds in Jackson.

Advertisement
Advertisement

All through this week at the fair, the Lions Club will be collecting Soles4Souls. Bring your new or gently used and unwanted shoes to the fairgrounds to donate.

On Wednesday and Thursday, the Minnesota National Guard will have its Climbing Wall on the grounds for kids of all ages to test their skills.

The Big Cat Rescue educational show will also be on the fairgrounds this year. The show teaches facts about the world's tiger population and the dangers of owning them as pets. Other animals in the exhibit include lemurs, baby tigers, baby lions and exotic animals from the rainforest. There will be scheduled free performances during the fair.

A complete schedule of 4-H and fair activities is as follows:

Today

10 a.m. to 7 p.m.: Open Class entry

1 to 4 p.m.: Enter and weigh 4-H Sheep, Market Goats, and Dairy Goats

1 to 6:30 p.m.: 4-H Entry Day, judging of all 4-H General (non-livestock) exhibits

3 to 7 p.m.: Enter and weigh 4-H Swine

Wednesday

7:30 to 10 a.m.: Enter and weigh 4-H Beef

8 a.m.: 4-H Sheep, Lamb Lead and Big Gain Lamb Show, Olson Pavilion

8 a.m. to 6 p.m.: Judging Open Class (building will be closed during judging)

Noon: All livestock in place

1:30 p.m.: 4-H Market Goat Show, Olson Pavilion

2 p.m. to midnight: Beer Garden

3 p.m.: FFA Sheep, Dairy and Beef Shows, Olson Pavilion

4 p.m.: 4-H Rabbit Show followed by Open Class Rabbit Show, Olson Pavilion

6 p.m. until gone: Free Sweet Corn Feed

Thursday

(Kid's Day at the Fair)

6:30 a.m.: Enter and weigh Prospect Calves

8 a.m.: 4-H Beef Show and FCA Co-op Calves, Olson Pavilion

8:30 a.m. to 3 p.m.: Prairie Ecology Bus Center

8:45 a.m. to noon: 4-H Day Camp

1 p.m.: 4-H Poultry Show followed by Open Class Poultry Show, Olson Pavilion

2 p.m. to midnight: Beer Garden open

4 p.m. until gone: Free Watermelon Feed

4 to 9 p.m.: Commercial Displays Open, Blue Building

5 p.m.: 4-H Cat and Pet Show

5 to 7 p.m.: Jackson Chamber of Commerce Business after 5 at the Beer Garden

7 p.m. to close: Mechanical Bull Riding at the Beer Garden

7 p.m.: 4-H Dairy and Dairy Goat Show, Olson Pavilion

7 p.m.: Demolition Derby followed by IMCA Sport MODS, IMCA Hobbies and IMCA Sports Compacts, Grandstand

Friday

(Senior Citizens Day)

7:30 a.m.: 4-H Swine Show followed by FFA Swine Show, Olson Pavilion

11 a.m.: Free entertainment throughout Senior Citizens Day

11 a.m. to 3 p.m.: Free Rolls at the Jackson County Senior Citizens Center

2 p.m. to midnight: Beer Garden open

3 p.m.: 4-H Horse Show, Horse Arena

4 to 9 p.m.: Commercial Displays Open, Blue Building

5 p.m.: 4-H Llama Show, Olson Pavilion

5 to 7:30 p.m.: Ribeye Steak Supper, 4-H Foodstand, benefiting Andrea Ruesch Jackson County 4-H Endowment

8 p.m.: Johnny Holm Band, Grandstand

Saturday

7 a.m. to noon: Omelet Fundraiser, 4-H Foodstand

8:30 a.m.: 4-H Livestock Premium Auction & KWOA/JBS Auction, Olson Pavilion

10 a.m. to 5 p.m.: Perry Allen/Bill Edlin Tractor Display Show

Noon: 4-H Premier Showmanship Contest, Olson Pavilion

Noon to 9 p.m.: Commercial displays open, Blue Building

12:30 p.m.: Go-Kart Races, Hot Laps/Registration, Racing to Follow

1 p.m.: 4-H Winners Circle, Anderson Building

1:30 p.m.: Perry Allen Memorial Tractor Parade

2 p.m.: 4-H Cloverbud Horse Show, Horse Arena

2 p.m. to midnight: Beer Garden open

3 p.m.: Talent Show, Olson Pavilion

4 p.m.: Jackson Speedway Hall of Fame Induction Ceremony, Anderson Building

5:30 p.m.: Jackson County Open Class Sheep Show, Olson Pavilion

6:30 p.m.: Hot Laps

7 p.m.: Car Races -- 360 Championship Sprints, 317 Double Barrel Sprints, IMCA Stock Cars & Hobby Stocks; Fireworks following races

Sunday

9 a.m. Saddle Club Horse Show

9:30 a.m. Recognition of Outstanding Senior Citizen, Century Farms and Farm Family of the Year, Olson Pavilion

10 a.m. to 5 p.m.: Perry Allen/Bill Edlin Memorial Tractor Display Show

10:30 a.m.: Church Program, Olson Pavilion

11:30 a.m.: 4-H General Encampment State Fair meeting, Olson Pavilion

11:30 a.m. to 1 p.m.: Pork Chop Dinner, 4-H Foodstand

Noon: Kids Pedal Tractor Pull

Noon to 4 p.m.: Commercial displays open, Blue Building

12:30 p.m.: 4-H Livestock Encampment State Fair meeting, Olson Pavilion

1 p.m.: United Puller of MN Tractor Pull, Grandstand

4 p.m.: Release of all exhibits -- 4-H, Open Class and Vendors

Advertisement
Advertisement
Advertisement